# SDR HNAA2023102300363

- Difficulty date: August 14, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,801 hours, 37,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E990365  POSSIBLE CRACK ON EXTERNAL FUSELAGE SKIN AT FRAME 78 BETWEEN STRINGERS 4L-5L.  : REMOVED CRACKS FROM RIVET HOLE ON FR 78 BETWEEN STGR 4L-5L AND INSTALLED FABRICATED REPAIR BUSHING IAW EMB 145 SRM 53-32-01-RE STEP 9.E, 53-23-01 RE ITEM 9 AND EO1-53-23-0307.
